# SDR HALA2011081400363

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 36,680 hours, 6,871 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -FO ADI AND HSI DISPLAY INTERMITTENT.  DISPLAYS NORMAL ON ALTN EFI.  PERFORMED TROUBLESHOOTING AT FIM 34-22-00/101, FIG 104.  NO FAULTS NOTED. NO HISTORY. OK FOR SERVICE.
